# SDR FDEA2020041380615

- Difficulty date: March 28, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028800100
- Condition: Damaged
- Location: Zone 200
- Part time: 35,467 hours, 19,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252BG IS DAMAGED FABRICATED FLOOR PANEL 252BG (ON VTMAE TRAVELER T20/1483083) IAW DWG SRZ -25-005.   (FLOOR PANEL 252BG IS INSTALLED ON WORK CARD 250-FL-FIT.)     (CAT "A" REPAIR)     MAJOR REPAIR
